# SDR IPXA11566588

- Difficulty date: May 10, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 19,435 hours, 12,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1042U2
- Condition: Damaged
- Location: Bs 1380 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FRAME SPLICE AT STA 1380 AND STRINGER 24L HAS ELONGATED HOLES.  R & R FRAME SPLICE AT STA 1380 S-24L IAW SRM 51-40-02 A ND SRM 51-40-05.
